Proceedings of the Japan Academy

On characterizations of spaces with $G_\delta$-diagonals

Takemi Mizokami

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 8 (1974), 608-611.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518845

Digital Object Identifier
doi:10.3792/pja/1195518845

Mathematical Reviews number (MathSciNet)
MR0370521

Zentralblatt MATH identifier
0299.54010

Subjects
Primary: 54E35: Metric spaces, metrizability

Citation

Mizokami, Takemi. On characterizations of spaces with $G_\delta$-diagonals. Proc. Japan Acad. 50 (1974), no. 8, 608--611. doi:10.3792/pja/1195518845. https://projecteuclid.org/euclid.pja/1195518845


Export citation

References

  • [1] J. Ceder: Some generalizations of metric spaces. Pacific J. Math., 11, 105-126 (1961).
  • [2] P. Zenor: Spaces with regular Ga-diagonals. General Topology and its Relations to Modern Analysis and Algebra, 111, 471-473.
  • [3] R. E. Hodel: Moore spaces and wJ-spaces. Pacific J. Math., 38, 641-652 (1971).
  • [4] R. W. Heath: Metrizability, compactness and paracompactness in Moore spaces. Notices Amer. Math Soc, 10, 105 (1963).